# SDR IPXA2016101409366

- Difficulty date: September 30, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 17,828 hours, 11,265 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57110531206
- Part serial: NSN
- Condition: Gouged
- Location: Frame 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, DAMAGE FOUND AT BACK SIDE OF FRAME 47, HOLE M, AT 6 TO 9 O'CLOCK POS. ON BACK SIDE OF FRAME.  REPAIRED IAW EO A300-5310-62121-A.
